Produits en promotion
All sale products

ASPIRINE FASTTABS 500MG COMP PELL. 20

Bayer

.

-8% €6.14
Prix Selfpharma: €5.65
(tax incl.)
€5.65 (tax excl.)
instock
You can order: 3 quantity of this product

ASPIRIN FASTTABS contains acetylsalicylic acid (aspirin). Acetylsalicylic acid is an analgesic (relieves pain) and an antipyretic (reduces fever).

ASPIRIN FASTTABS is used in the symptomatic treatment of fever and/or mild to moderate pain such as headache, flu syndrome, dental pain and muscular pain.

ASPIRIN FASTTABS is specifically reserved for adults and adolescents aged 12 years and older (weighing 40 kg or more). For other forms of acetylsalicylic acid for patients weighing less than 40 kg, you can ask your doctor or pharmacist.

You should talk to your doctor if you do not feel any improvement or if you feel less well after 3 days (treatment of fever) or after 3 to 4 days (treatment of pain).

Be the first to write your review !